Here is the link to the Resources! https://www.healingwell.com/community/default.aspx?f=9&m=104206
...and yes, it is not unusual to have some start up effects with the SSRI, especially around an increase...so you will want to really use your coping skills (meditation, great job!) during this time...
...or even delay your last step off until you have reached the prescribed therapeutic level of your Zoloft...then finish your wean of the Ativan at that time. (another option would be to have a low dose benzo to take PRN (as needed) if you run into a challenging spot if you choose to wean before your start up is complete and you are free of the start up difficulties)
Best wishes and know we support you in whatever direction you take. Keep us updated, so we can keep you in support!
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT